Archiv der Mathematik

, Volume 53, Issue 4, pp 318–326

On the supersolvability of finite groups

  • M. Asaad
  • A. Shaalan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Baer, Classes of finite groups and their properties. Illinois J. Math.1, 115–187 (1957).Google Scholar
  2. [2]
    D. R. Friesen, Products of normal supersolvable subgroups. Proc. Amer. Math. Soc.30, 46–48 (1971).Google Scholar
  3. [3]
    O. H. Kegel, Zur Struktur mehrfach faktorisierbarer endlicher Gruppen. Math. Z.87, 42–48 (1965).Google Scholar
  4. [4]
    D.Gorenstein, Finite groups. New York 1968.Google Scholar
  5. [5]
    K. Doerk, Minimal nicht überauflösbare, endliche Gruppen. Math. Z.91, 198–205 (1966).Google Scholar
  6. [6]
    M.Hall, The theory of groups. New York 1959.Google Scholar
  7. [7]
    B.Huppert, Endliche Gruppen I. Berlin-Heidelberg-New York 1967.Google Scholar
  8. [8]
    W. R.Scott, Group theory. Englewood Cliffs, New Jersey 1964.Google Scholar
  9. [9]
    B. Huppert, Monomiale Darstellung endlicher Gruppen. Nagoya Math. J.6, 93–94 (1953).Google Scholar

Copyright information

© Birkhäuser Verlag 1989

Authors and Affiliations

  • M. Asaad
    • 1
  • A. Shaalan
    • 1
  1. 1.Department of MathematicsFaculty of Science Cairo UniversityGizaEgypt

Personalised recommendations